# SDR YAD2002F00000

- Difficulty date: December 6, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- Engine: Pwa PT6A60A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G7C22
- Condition: Damaged
- Location: Mlg Connector
- Part time: 32,582 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM BARROW, LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT CONTINUED TO ANCHORAGE AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE LOCATED AND REPLACED WIRE G7C22, DUE TO HIGH RESISTANCE, BETWEEN LEFT FUSELAGE AND CONNECTOR J107.
